The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (710 KB) | Metadata | Table of Contents | ZAA summary
Volume 5, Issue 6, 1986, pp. 555–561
DOI: 10.4171/ZAA/222

Published online: 1986-12-31

Invarianzeigenschaften bei Variationsproblemen mit nichtdifferenzierbaren Integranden

Wolfgang Thämelt

A new proof of Rvacev’s invariance theorem for variational problems with nonsmooth but convex Lagrangians is given. This proof is valid even for the multidimensional case. The results are extended to the physically interesting case where the invariance of the Lagrangian can only be obtained with the help of some divergence terms and to the case where the Lagrangian is merely convex for some part of the variables.

No keywords available for this article.

Thämelt Wolfgang: Invarianzeigenschaften bei Variationsproblemen mit nichtdifferenzierbaren Integranden. Z. Anal. Anwend. 5 (1986), 555-561. doi: 10.4171/ZAA/222